Serious Cutaneous Toxicities with Immune Checkpoint Inhibitors in the U.S. Food and Drug Administration Adverse Event Reporting System.
|アブストラクト||Cutaneous toxicities frequently occurred with immune checkpoint inhibitors (ICIs), although clinical and pharmacological features are incompletely characterized. The U.S. Food and Drug Administration Adverse Event Reporting System was queried to describe ICI-related cutaneous toxicities, focusing on severe cutaneous adverse reactions (SCARs): Stevens-Johnson Syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. As compared with other anticancer drugs, a higher proportion of death (11.3% vs. 8.7%) and serious reports (42.7% vs. 34.6%) emerged for ICIs (p < .05). A higher frequency of coreported allopurinol and antiepileptics was recorded among 2,525 total SCARs (17% vs. 10%, ICIs and anticancer agents, respectively; p < .05). Mean times to onset were 47, 48, and 40 days (SJS, TEN, and DRESS, respectively), with comparable mean latency between monotherapy and combination regimens (41 days). This immune-related pattern advocates for long-lasting monitoring by oncologists and dermatologists.|
|投稿者||Raschi, Emanuel; Antonazzo, Ippazio Cosimo; La Placa, Michelangelo; Ardizzoni, Andrea; Poluzzi, Elisabetta; De Ponti, Fabrizio|
|組織名||Pharmacology Unit, Department of Medical and Surgical Sciences, University of;Bologna, Bologna, Italy firstname.lastname@example.org.;Bologna, Bologna, Italy.;Dermatology Division, Department of Experimental, Diagnostic and Specialty;Medicine, Policlinico S. Orsola-Malpighi, University of Bologna, Bologna, Italy.;Medical Oncology Unit, Department of Experimental, Diagnostic and Specialty|